I have been taking junel since January, I still get bleeding every now and then, but this month I got a lot of bleeding. It was basically a period which I'm not suppose to have. Should I be worried?
Are you taking your pill every day at about the same time of day? If you are taking it irregularly, you can get breakthrough bleeding. If you are taking it regularly, every day at the same time, you might want to talk to your Dr if you are having a lot of breakthrough bleeding (bleeding when you are not on the inactive pill week) as you may need a different formula. Irregularity is not uncommon in the first 3-4 months but it should begin to settle in after that (unless you are not taking your pill daily on time). It doesnt mean you arent protected if you are taking them regularly but it is just inconvenient and a formula switch may do the trick. Bloating is very common with any Pill
No. As long as youre taking your pills correctly don't worry about it. if it gets excessive call your Dr.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Feb 2014 • 1 answer
Junel - I'm on my second month of taking birth control and I noticed light spotting, is this normal?
Updated 8 Mar 2016 • 1 answer
Updated 4 Jan 2018 • 1 answer
Posted 23 Dec 2018 • 0 answers
Updated 26 Dec 2018 • 1 answer